# SDR TSAA9833305

- Difficulty date: June 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21719
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACED BATTERY IN NR 4 POSITION FLOOR PROXIMITY LIGHT DUE TO BEING INOPERATIVE.  OPS CHECKED OK.  AIRCRAFT RETURNED TO SERVICE.  (X)
